The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 225
  • Download : 0
We study the distribution of the numbers of -rational points of hyperelliptic curves over a finite field F (q) in odd characteristic. This extends the result of Kurlberg and Rudnick [4]. We also study the distribution of the number of -rational points and the trace of high powers of the Frobenius class of real hyperelliptic curves over a finite field F (q) in even characteristic
Publisher
HEBREW UNIV MAGNES PRESS
Issue Date
2016-07
Language
English
Article Type
Article
Citation

ISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442

ISSN
0021-2172
DOI
10.1007/s11856-016-1335-4
URI
http://hdl.handle.net/10203/213605
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0